# SDR 112207N336CS1

- Difficulty date: November 22, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N336CS
- Make and model: Cessna 550
- Aircraft serial: 5501095
- Aircraft time: 2,921 hours, 2,191 cycles
- Engine: Pwa PW530A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124655
- Part serial: 618
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,921 hours, 2,191 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MLG DOWN INDICATION FAILED TO ILLUMINATE WHEN GEAR WAS EXTENDED. PERFORMED AFM ABNORMAL PROCEDURES. DECLARED EMERGENCY, BLEW GEAR DOWN AFTER A SHORT TIME, GREEN DOWN INDICATION DID ILLUMINATE AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE STAFF REPLACED GEAR ACTUATOR. OPS CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
